# SDR ABXA9701983

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45848
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3773248
- Condition: Cracked
- Location: Ws 139
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT LINE MAINTENANCE FOUND TWO EACH .25 CRACKS RUNNING FROM A LOWER RT WING FASTENER AT STA XRS 139.00 LOCATED JUST INBD OF NR 3 ENGINE AND APPROX 5 FROM THE FRONT LOWER SPAR CAP.  REPAIRED RT WING LOWER SKIN IAW ABX REA D857-22096-MR.
